Is this normal - and how long will it last -the horrible days, are unbearable, cannot function, weak nausea ,nervous - I have tried many anxiety meds/antidepressants cannot get through the break in period - any one else with this problem, or suggestions.. Thanks TKS
Wait 4 to 6 weeks until it takes effect
I felt all of these things but they disappeared with time.
Hello tkswp, I started Mirtazapine 15mg in August this year! My Psychiatrist prescribed this medication because I couldn't tolerate many others. I use this med at bedtime for sleep & it helps me. Of course for my anxiety my doctor has me on .5mg Alprazolam as well. You need to give this medication more time. Be patient! Contact your doctor if you continue to be nauseated & nervous!
Take care & be well
"Side effects have been reported to be generally mild and transient. They are most common during the first 2 weeks of treatment and decrease in intensity and frequency with continued treatment. They generally do not lead to treatment cessation."
"Sleep, energy, or appetite may show some improvement within the first 1-2 weeks. Improvement in these physical symptoms can be an important early signal that the medication is working. Depressed mood, anxiety, and lack of interest in activities may need up to 6-8 weeks to fully improve.
Mirtazapine (Remeron) | NAMI: National Alliance on Mental Illness"
Best regards and I hope you're feeling better soon. Try to be patient because it gets better each day. Wildcat
Yeah I been on and off it for years back and forth from it and trazodone except for
- Mirtazapine Information for Consumers
- Mirtazapine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirtazapine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 25 Oct 2018 • 4 answers
Updated 7 Oct 2017 • 1 answer
Updated 22 Dec 2017 • 1 answer
Updated 12 Nov 2018 • 1 answer
Updated 11 Nov 2018 • 1 answer